Global existence for a nonlinear Schroedinger-Chern-Simons system on a surface
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, p. 207-225
@article{AIHPC_2007__24_2_207_0,
     author = {Demoulini, Sophia},
     title = {Global existence for a nonlinear Schroedinger-Chern-Simons system on a surface},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {2},
     year = {2007},
     pages = {207-225},
     doi = {10.1016/j.anihpc.2006.01.004},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_2_207_0}
}
Demoulini, Sophia. Global existence for a nonlinear Schroedinger-Chern-Simons system on a surface. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, pp. 207-225. doi : 10.1016/j.anihpc.2006.01.004. http://www.numdam.org/item/AIHPC_2007__24_2_207_0/

[1] Aubin T., Nonlinear Analysis on Manifolds. Monge-Ampere Equations, Springer-Verlag, New York, 1980. | Zbl 0512.53044

[2] Berge L., De Bouard A., Saut J., Blowing up time-dependent solutions of the planar Chern-Simons gauged nonlinear Schrodinger equation, Nonlinearity 8 (1995) 235-253. | Zbl 0822.35125

[3] Berge L., De Bouard A., Saut J., Collapse of Chern-Simons-gauged matter fields, Phys. Rev. Lett. 74 (1995) 3907-3911. | Zbl 1020.81698

[4] Brezis H., Gallouet T., Nonlinear Schroedinger evolution equations, Nonlinear Anal. 4 (4) (1980) 677-681. | MR 582536 | Zbl 0451.35023

[5] Chae D., Choe K., Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory, Nonlinearity 15 (2002) 747-758. | Zbl 1073.58014

[6] Demoulini S., Stuart D., Gradient flow of the superconducting Ginzburg-Landau functional on the plane, Comm. Anal. Geom. 5 (1) (1997) 121-198. | Zbl 0894.35107

[7] Demoulini S., Periodic solutions and rigid rotation of the gauged Ginzburg-Landau vortices, in: (Berlin, 1999), International Conference on Differential Equations, vols. 1, 2, World Sci. Publishing, River Edge, NJ, 2000, pp. 542-544. | Zbl 0969.35122

[8] Kato T., Linear evolution equations of “hyperbolic” type, J. Fac. Sci. Univ. Tokyo Sect. I 17 (1970) 241-258. | Zbl 0222.47011

[9] Majda A., Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, Applied Mathematical Sciences, vol. 53, Springer-Verlag, 1984. | MR 748308 | Zbl 0537.76001

[10] Manton N., First order vortex dynamics, Ann. Phys. 256 (1997) 114-131. | MR 1447732 | Zbl 0932.58014

[11] Palais R., Foundations of Global Nonlinear Analysis, Mathematics Lecture Note Series, W.A. Benjamin, New York, 1968. | MR 248880 | Zbl 0164.11102

[12] Stuart D., Dynamics of Abelian Higgs vortices in the near Bogomolny regime, Comm. Math. Phys. 159 (1994) 51-91. | MR 1257242 | Zbl 0807.35141

[13] Stuart D., Periodic solutions of the Abelian Higgs model and rigid rotation of vortices, Geom. Funct. Anal. (GAFA) 9 (1999) 1-28. | MR 1708440 | Zbl 0998.35053

[14] Taylor M., Partial Differential Equations, Applied Mathematical Sciences, vol. 117, Springer-Verlag, 1996. | MR 1395147 | Zbl 0869.35004